Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kyle12345

Septra Just a Question

Recommended Posts

been on it 8 days n startin to breakout using it along with differin. looked gd @ first, after 3 days looked clearing but now outbreaks

just advice on how long it migtht take from other bactrim users

cheers

people

Share this post


Link to post
Share on other sites

I dunno... I have still been getting one or two pimples and I've been on Bactrim for 2 weeks now. It could be the Differin-- it is supposed to influence things beneath the surface to come out. I think it did for me too, but I've been really nervous about using Differin, and only apply it to spots-- I'm afraid it will break me out worse than the anti-bios.

Hang in there and good luck!

Share this post


Link to post
Share on other sites

Bactrim was really working well for me, until I got a bad allergic reaction. So I really have no idea. Good luck though!

Share this post


Link to post
Share on other sites

The differin will cause more pimples because its unclogging your pores and pulling everything to the surface. Septra is used to kill bacteria. I use it with Tazorac and I started to see improvement right away. I've been using it 8 weeks now and my face is clear. If you develop a rash, you need to stop taking it and see your dr ASAP. I haven't had any side effects....I think it's the greatest thing since electricity smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×